# SDR ASAA2020012731985

- Difficulty date: January 27, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,850 hours, 7,995 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: R Window
- Part time: 24,894 hours, 8,009 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED R1 SLIDER WINDOW REF B737-900 AMM 56-12-11/401. OP TEST AND LEAK CHECK GOOD.
